Tuesday, October 7, 2008

Clomid Day 1

I took clomid this morning and obviously it being the first day, I haven't noticed anything out of the ordinary as far as side effects. I think as the week progresses though I may have a doozy or two... we'll see though. I am usually pretty receptive (is that the right word) to drugs so I have a feeling that this will throw me for a loop over the next week.

The only thing the bottle said was "may cause dizziness." Hm...

Did anyone have any side effects and if so, what were they and when did you start noticing them?

7 comments:

debbie said...

I did not have any noticeable side effects with Clomid. Lucky me!

Ophelia said...

I was fine with Clomid. I didn't have any side effects other than it made me sleepy so I took it at night around 6PM. I've heard from a lot of women that the real side effects don't start until after you've stopped taking it and you're body is reacting to all of the increased hormones it has caused your body to release. In any case, I still didn't have any issues with it. Clomid worked really well for me.

Andrea said...

I've never taken Clomid but I hope your body doesn't react too badly to it!

I hope this is your cycle!! :)

nancy said...

Nope. No side effects ever on it. Most I took was 100mg.

wait. I lied. I had a few hot flashes.

But that's it.

I hope you don't have any side effects to mention. I think so many women who read blogs/message boards see so many "cloMOOD" posts and actually look for things that aren't there.

Melissa said...

I didn't have side effects at first. The low dosage agreed with me surprisingly well. My only complaint at first was the "dryness issue" down south, which is common with Clomid.

By the second cycle (with a slightly higher dosage) I still had the dryness, but OMG the moodswings! It was outright frightening.

By the third (and final) cycle, the dosage was increased even more - and that's when the dizziness kicked in. My vision was so terribly distorted that I couldn't walk up & down the stairs in my home. I had a huge halo in my field of vision, in addition to a "rippling effect" in my vision. I couldn't see straight, I was so dizzy I couldn't stand up. I told myself that I'd never take Clomid again after that last round - so thank goodness I got my BFP then because I was calling it quits.

You'll probably be fine on this first cycle... things tend to go a little awry once you've been on Clomid for a few cycles, and it gets worse as the dosage increases. A dose of 150mg was when I became miserable. Everything below that was tolerable.

Good luck this cycle. I hope you finally get your long-awaited BFP.

Morgan said...

I took Clomid and I did have side effects, the main thing was hot flashes, some dizziness, but MOSTLY i noticed a mood change...boy are they not joking when they mention 'may cause mood swings'..i swear i thought i was freakin CRAZY but i must say- it was worth it in the end.

Poltzie said...

GOOD LUCK!!